Skip to main content
    • Aa
    • Aa
  • Get access
    Check if you have access via personal or institutional login
  • Cited by 1
  • Cited by
    This article has been cited by the following publications. This list is generated based on data provided by CrossRef.

    Eichmair, Michael and Metzger, Jan 2013. Unique isoperimetric foliations of asymptotically flat manifolds in all dimensions. Inventiones mathematicae, Vol. 194, Issue. 3, p. 591.

  • Proceedings of the Royal Society of Edinburgh: Section A Mathematics, Volume 138, Issue 5
  • October 2008, pp. 989-1003

The isoperimetric problem in complete annuli of revolution with increasing Gauss curvature

  • Antonio Cañete (a1) and Manuel Ritoré (a2)
  • DOI:
  • Published online: 01 October 2008

In this work we describe the isoperimetric regions in complete symmetric annuli of revolution with Gauss curvature non-decreasing from the shortest parallel. This description allows us to complete the classification of isoperimetric regions in quadrics of revolution.

Recommend this journal

Email your librarian or administrator to recommend adding this journal to your organisation's collection.

Proceedings of the Royal Society of Edinburgh Section A: Mathematics
  • ISSN: 0308-2105
  • EISSN: 1473-7124
  • URL: /core/journals/proceedings-of-the-royal-society-of-edinburgh-section-a-mathematics
Please enter your name
Please enter a valid email address
Who would you like to send this to? *